Kroger® Ibuprofen 200 mg Pain Reliever & Fever Reducer Mini Softgels 320 Count Perspective: front
Hover to Zoom
Kroger® Ibuprofen 200 mg Pain Reliever & Fever Reducer Mini Softgels 320 Count Perspective: left
Hover to Zoom
Kroger® Ibuprofen 200 mg Pain Reliever & Fever Reducer Mini Softgels 320 Count Perspective: right
Hover to Zoom
Kroger® Ibuprofen 200 mg Pain Reliever & Fever Reducer Mini Softgels 320 Count Perspective: front
Kroger® Ibuprofen 200 mg Pain Reliever & Fever Reducer Mini Softgels 320 Count Perspective: left
Kroger® Ibuprofen 200 mg Pain Reliever & Fever Reducer Mini Softgels 320 Count Perspective: right

Kroger® Ibuprofen 200 mg Pain Reliever & Fever Reducer Mini Softgels 320 Count

2 ct / 160 ctUPC: 0004126000796
Purchase Options
Located in Aisle 12

Product Details

Compare to the active ingredient in Advil Liqui-Gel minis. Same strength, smaller capsule. Temporarily relieves minor aches and pains due to headache, the common cold, backache, minor pain of arthritis, toothache, muscular aches, and menstrual cramps. Temporarily reduces fever.